Likelihood based estimation for Gaussian MRFs

Cressie, Noel, Perrin, Olivier and Thomas-Agnan, Christine (2005) Likelihood based estimation for Gaussian MRFs. Statistical Methodology, 2 (1). pp. 1-16.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10451
Item Type: Article
Language: English
Date: March 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10451
URI: http://publications.ut-capitole.fr/id/eprint/2235

Actions (login required)

View Item View Item